Paper Information

Journal:   INTERNATIONAL JOURNAL OF ENGINEERING   JUNE 2003 , Volume 16 , Number 2 (TRANSACTIONS A: BASICS); Page(s) 125 To 132.
 
Paper: 

WAVE EQUATIONS IN TRANSVERSELY ISOTROPIC MEDIA IN TERMS OF POTENTIAL FUNCTIONS

 
 
Author(s):  ESKANDARI GHADI M.*, NOURZAD A.A.
 
* DEPARTMENT OF CIVIL, ENVIRONMENTAL AND ARCHITECTURAL ENGINEERING, 428, UNIVERSITY OF COLORADO
 
Abstract: 
A complete series of potential functions for solving the wave equations in an almost transversely isotropic media is presented. The potential functions are reduced to only one potential function particularly for axisymmetric wave propagation problems. The potential functions presented in this paper can be reduced to Lekhnitskii-Hu-Nowacki solution for elastostatics problems.
 
Keyword(s): POTENTIAL FUNCTIONS, WAVE EQUATION, ALMOST TRANSVERSELY ISOTROPIC
 
References: 
  • ندارد
 
  Yearly Visit 57
 
Latest on Blog
Enter SID Blog